Day 1 (2,812.00) 10:55 – arrived in Cebu (terminal fee in Davao P200) 11:00 – took a taxi going to Pier 1 to catch the MV Star Craft bound for Tubigon, Bohol P201* 11:35 – arrived at Pier 1 and purchased a ferry ticket ( the Star Craft ticketing office is outside the port near the main road. P220 11:40 – went inside the terminal and paid the terminal fee P10 11:45 – lunch at the port canteen P83 12:00 – waiting for boarding (30 minutes) 13:00 – arrived in Tubigon Port and took a tricycle going to the bus/jeep terminal P8 13:05 – took the jeep going to Sagbayan. Waited for over an hour to fill the jeep. P30 14:10 – jeep departed from Tubigon 15:15 – arrived in Sagbayan Peak, took a tricycle P15. Paid entrance fee of P50. Stayed there for few minutes for photo ops with the tarsier and chocolate hills.
15:45 – left Sagbayan Peak going to the Chocolate Hills Complex in Carmen. Chartered a motorcycle (habal-habal) for P200. Jeepney/Bus/Van trips were infrequent and I do not want to arrive in Carmen after sunset.**
16:30 – arrived at the Chocolate Hills Complex and paid the entrance fee of P50. Also bought some snacks for P50. Stayed for 30 minutes to take a closer look of the place.
17:00 – left the complex to the main road
17:10 – Took a Southern Star bus to Tagbilaran City P60
18:30 – arrived in Tagbilaran City bus terminal near Island City Mall (ICM)
18:35 – Chartered a tricycle to El Puerto Inn P30 (15 minutes)
18:50 – Checked in at El Puerto Inn P1500 for 2 nights
19:30 – Dinner at Hearty Grill P106. Took a tricycle P8 ***
Day 2 (P979.00)
08:55 – Left the Inn going to Marcela Discount store to take a jeepney going to Island City mall where I took another jeep going to the Tarsier Sanctuary in Corella (10 mins) P8
09:05 – took a jeep going to Corella. At first, I took the jeep with “Corella” route and when I asked the other passengers they advise me to take the “Sikatuna” bound jeep since it will pass by the entrance to the sanctuary. So I transferred to the Sikatuna bound jeep and waited for about 45 minutes to fill in the jeep. P20
10:25 – arrived at the entrance of the Tarsier Sanctuary and paid the P50 entrance fee. Walk for around 5 minutes to the sanctuary from the highway. Stayed for few minutes and walk back to the highway to catch a jeep back to to Tagbilaran.
10:55 – took a Tagbilaran bound jeep from Corella P15
11:20 – arrived in ICM and took another jeep going to Panglao. P25
11:30 – the jeep departed ICM and I thought it’s going straight to Panglao. To my dismay, it stopped at another terminal and was waiting again to fill the jeep.
12:10 – it departed Tagbilaran City full packed! I couldn’t count how many times it stopped to pick up passenger even if it’s already full. The travel was supposed to be just about 30 mins but it took more than an hour to reach Alona Beach.
13:30 – arrived in Alona beach, walk from the main road to the beach area. Had lunch at a beachfront restaurant P180. Beach bumming and photo ops for over an hour.
15:00 – walked back to the main rod to catch a jeepney back to Tagnilaran, waited for more than an hour but no jeep was passing by. A private van driver offered a ride to the city for P30
16:40 – Arrived at the City Square Mall in Tagbilaran. Took a tricycle back to the hostel P8
17:30 – walked my way to Marcela discount store to buy some pasalubong P546
19:00 – Dinner at Hearty Grill again P105
Day 3 (P1,388.00)
The Baclayon Church
8:50 – Checked out at the hostel and chartered a tricycle going to ICM
9:05 – jeep left from ICM going to Baclayon and Loboc. The terminal is just in front of ICM P10
9:30 – arrived in Baclayon Church and took some photos for around 10 mins. Waited for a bus/jeep to Loboc for 20 mins.
10:00 – took a jeep to Loboc P20
10:30 – arrived in Loboc, crossed the road and bridge going to the Loboc River Cruise docking area. Book a lunch buffet P300 and paid the terminal fee of P100. I took the Long River Cruise and realized that the Riverwatch cruise was bigger and better.
11:00 – lunch buffet, boat started cruising after 30 minutes and lasted for another 30 minutes.
12:00 – Crossed the bridge again and waited for a bus going to Carmen
12:25 – took a Southern Star bus to Carmen P35
13:40 – Arrived in Carmen bus terminal
13:45 – took a van going to Tubigon. Van was scheduled to depart at 14:30
14:30 – Van departed Carmen to Tubigon P80
15:15 – Arrived in Tubigon port and purchased a ticket back to Cebu. Unfortunately the MV Star Craft’s 4PM trip was cancelled so I had no other choice but to take the 5:15 trip of Jet Lite (fast craft) P220. Then the long wait started.
17:20 – the ferry departed from Tubigon and arrived in Cebu an hour after.
17:25 – walked to the main road from the port and took a jeepney bound for SM (10 mins). Alighted in front of Sugbutel and checked in. Paid P400 for the bed, linen and towel. Rented a locker for P25. Freshen up a little bit, and proceeded to the IT Park to meet the Cebu-based Pinoy Travel Bloggers.
Where to stay in Bohol?
Recommended hotels to stay in Panglao. Please click the name of the hotel below to check the rates and availability.
Privacy & Cookies Policy
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.
Any cookies that may not be particularly necessary for the website to function and is used specifically to collect user personal data via analytics, ads, other embedded contents are termed as non-necessary cookies. It is mandatory to procure user consent prior to running these cookies on your website.